# SDR SWAA2012112009652

- Difficulty date: November 11, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 101.90, 20 INCHES FORWARD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
